Table of Contents
ISRN Combinatorics
Volume 2013, Article ID 453808, 9 pages
http://dx.doi.org/10.1155/2013/453808
Research Article

Decomposable Convexities in Graphs and Hypergraphs

Computer Science Department, Sapienza University of Rome, 00198 Rome, Italy

Received 4 October 2012; Accepted 23 October 2012

Academic Editors: E. Manstavicius and W. Menasco

Copyright © 2013 Francesco M. Malvestuto. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Min Meng, and Jun-e Feng, “A Matrix Approach to Hypergraph Stable Set and Coloring Problems with Its Application to Storing Problem,” Journal of Applied Mathematics, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar